MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, BUTTON, 24-28 FR; HF ELECTRODE BUTTON

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, BUTTON, 24-28 FR; HF ELECTRODE BUTTON
Model Number WA22557C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to olympus/ the cause of the reported event cannot be determined at this time.Olympus will continue to investigate this complaint to obtain more detailed information regarding the reported complaint.If additional information becomes available or if the device is returned at a later date, this report will be updated and supplemented accordingly.
 
Event or Problem Description
Olympus was informed that following a therapeutic procedure, the patient was observed to have a labia burn.The intended procedure was completed with the same equipment without issue.Later the same day, the patient called the hospital as the patient was experiencing an unspecified pain.The patient was admitted back to the hospital and the doctor observed a labia burn to the patient.There were no details provided regarding the severity of the burn and how the patient was treated, however, the patient was discharged on the same day.

Brand Name
HF-RESECTION ELECTRODE, BUTTON, 24-28 FR
Common Device Name
HF ELECTRODE BUTTON
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key7853507
Report Number2951238-2018-00528
Device Sequence Number11254474
Product Code FAS
UDI-Device Identifier14042761068342
UDI-Public14042761068342
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K100275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA22557C
Device Catalogue NumberWA22557C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS/GYRUS: GENERATOR (MODEL/SN UNKNOWN)
Outcome Attributed to Adverse Event Other; Required Intervention;